By Topic

New Completely Regular q -ary Codes Based on Kronecker Products

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Josep Rifa ; Dept. of Inf. & Commun. Eng., Univ. Autonoma de Barcelona, Bellaterra, Spain ; Victor A. Zinoviev

For any integer ¿ ¿ 1 and for any prime power q , an explicit construction of an infinite family of completely regular (and completely transitive) q-ary codes with d = 3 and with covering radius ¿ is given. The intersection array is also computed. Under the same conditions, the explicit construction of an infinite family of q-ary uniformly packed codes (in the wide sense) with covering radius ¿, which are not completely regular, is also given. In both constructions, the Kronecker product is the basic tool that has been used.

Published in:

IEEE Transactions on Information Theory  (Volume:56 ,  Issue: 1 )